# SDR SWAA2022042095571

- Difficulty date: April 18, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 36,653 hours, 22,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Missing
- Location: Fwd Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX 1 FOOT OF FLOOR PROXIMITY EMERGENCY ESCAPE PATH MARKING SYSTEM MISSING; FIRST OFFICER SIDE; FIRST ROW / [01] CLEANED FLOOR PANEL AND INSTALLED NEW SECTION OF FLOOR PROXIMITY PHOTOLUMINESCENT STRIP; OP-CKS GOOD PER AMM 33-51-15
